# SDR DALA2024080107704

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 98,881 hours, 43,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 672 KNUCKLE KNOCKERS FOR DOORS L1 AND L2 NOT FULLY EXTENDED. CORRECTIVE ACTION: REMOVED DEBRIS FROM KNUCKLE KNOCKER ARM OPS CHK OK. (0473581)
